# SDR MWEA010480

- Difficulty date: March 29, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 49122621
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 1 SPLICE CAP HAS 4 EA. HOLES ELONGATED AND IN RADIUS OF LONG SPLICE CAP AT STATION 226 TO 230.   REMOVED LONGERON SPLICE CAP, CUT AND FABRICATED NEW SECTION OF STRAP AND SPLICE PLATE, CUT OUT DAMAGED SKIN, FABRICATED EXTERNAL DOUBLER, INSTALLED SKIN PLUG, TAPERED FILLER, FINGER DOUBLERS AND EXTERNAL DOUBLER.
